*Contact us for details of the Programme, Bootcamps Registration, Accommodation, Transfer and Tours
E-Mail: info@istanbuldancefest.com
Whatsapp: (+90) 5062443098
Social Media: www.instagram.com/istanbuldancefestival

Note: The Organizer reserves the right at any time and from time to time to make alterations in the format, agenda or programme of the Event

13:00 - 18:00 HALF DAY OLD CITY TOUR

HALF DAY OLD CITY TOUR (Istanbul Classics) Hagia Sophia, Blue Mosque, Hippodrome, German Fountain, Basilica Cistern

21:00 - 05:00 WELCOME PARTY

WELCOME PARTY ON 3 HALLS (SALSA-BACHATA-KIZOMBA)

13:00 - 18:00 BOSPHORUS TOUR

BOSPHORUS TOUR

14:00 - 18:00 DANCE WORKSHOPS

DANCE WORKSHOPS (ALL LEVEL)

21:00 - 05:00 FESTIVAL PRE-PARTY

FESTIVAL PRE-PARTY ON 3 HALLS (SALSA-BACHATA-KIZOMBA)

22:00 - 23:00 SHOW PROGRAMME

SHOW PROGRAMME

14:00 - 19:00 DANCE WORKSHOPS

DANCE WORKSHOPS (ALL LEVEL)

14:00 - 19:00 AFTERNOON SOCIALS

AFTERNOON SOCIALS ON 2 HALLS (SALSA-BACHATA) (KIZOMBA-URBAN KIZ)

19:00 - 22:00 FASHION FEST.

FASHION FEST.

21:00 - 07:00 FRIDAY PARTY

FRIDAY PARTY ON 3 HALLS (SALSA-BACHATA-KIZOMBA)

22:00 - 23:00 SHOW PROGRAMME

SHOW PROGRAMME

00:00 - 02:00 ARTIST HOUR

ARTIST HOUR

SPECIAL PROGRAMMES
(PRE-REGISTRATION REQUIRED/ÖN KAYIT GEREKLİDİR)

12:00 - 16:00 REGGAETON CHOREO BOOTCAMP

ONUR ALP SANCAKTAR & MELİSA SAHRA KATILMIŞ REGGAETON CHOREO BOOTCAMP (25€/4 Hours)

16:00 - 20:00 ANGELO RITO SALSA MUSICALITY BOOTCAMP

ANGELO RITO SALSA MUSICALITY BOOTCAMP (50€/4 Hours)

16:00 - 20:00 ALYSSA CHRIQUI SALSA LADYSTYLE BOOTCAMP

ALYSSA CHRIQUI SALSA LADYSTYLE BOOTCAMP (50€/4 Hours)

11:00 - 19:00 DANCE WORKSHOPS

DANCE WORKSHOPS (ALL LEVEL)

14:00 - 19:00 AFTERNOON SOCIALS

AFTERNOON SOCIALS ON 2 HALLS (SALSA-BACHATA) (KIZOMBA-URBAN KIZ)

19:00 - 22:00 FASHION FEST.

FASHION FEST.

21:00 - 07:00 SATURDAY GALA NIGHT

SATURDAY GALA NIGHT ON 3 HALLS (SALSA-BACHATA-KIZOMBA)

00:00 - 00:30 COSIMO BACHATA CONCERT

COSIMO BACHATA CONCERT

22:00 - 23:00 SHOW PROGRAMME

SHOW PROGRAMME

00:30 - 02:00 ARTIST HOUR

ARTIST HOUR

SPECIAL PROGRAMMES
(PRE-REGISTRATION REQUIRED/ÖN KAYIT GEREKLİDİR)

13:00 - 16:00 EZGİ ZAMAN DANCE PROJECT BOOTCAMP

EZGİ ZAMAN DANCE PROJECT BOOTCAMP (Saturday-Sunday) (95€/5 Hours)

19:00 - 22:00 TRAINING TARRAXO WITH GWANY & LILIANA

TRAINING TARRAXO WITH GWANY & LILIANA (Creator of Tarraxo Dance) (40€ Per Person, 70€ for Couple/4 Hours)

14:00 - 17:00 JAY-C AFRO & DANCEHALL FUSION CHOREO BOOTCAMP

JAY-C AFRO & DANCEHALL FUSION CHOREO BOOTCAMP (20€/3 Hours)

11:00 - 19:00 DANCE WORKSHOPS

DANCE WORKSHOPS (ALL LEVEL)

14:00 - 19:00 AFTERNOON SOCIALS

AFTERNOON SOCIALS ON 2 HALLS (SALSA-BACHATA) (KIZOMBA-URBAN KIZ)

19:00 - 22:00 FASHION FEST.

FASHION FEST.

21:00 - 07:00 SUNDAY PARTY

SUNDAY PARTY ON 3 HALLS (SALSA/BACHATA/KIZOMBA-URBAN KIZ)

22:00 - 23:00 SHOW PROGRAMME

SHOW PROGRAMME

00:00 - 01:00 ARTIST HOUR

ARTIST HOUR

SPECIAL PROGRAMMES
(PRE-REGISTRATION REQUIRED/ÖN KAYIT GEREKLİDİR)

13:00 - 16:00 EZGİ ZAMAN DANCE PROJECT BOOTCAMP

EZGİ ZAMAN DANCE PROJECT BOOTCAMP (Saturday-Sunday) (95€/5 Hours)

00:00 - 00:30 URBAN KIZ TRAINING WITH JOJO LPK & JENNY

URBAN KIZ TRAINING WITH JOJO LPK & JENNY (35€ Per Person, 55€ for Couple/3 Hours)

13:00 - 18:00 HALF DAY OLD CITY TOUR

HALF DAY OLD CITY TOUR (Hagia Sophia, Blue Mosque, Hippodrome, German Fountain, Basilica Cistern)

14:00 - 18:00 DANCE WORKSHOPS

DANCE WORKSHOPS (ALL LEVEL)

14:00 - 19:00 AFTERNOON SOCIALS

AFTERNOON SOCIALS ON 2 HALLS (SALSA-BACHATA) (KIZOMBA-URBAN KIZ)

21:00 - 02:00 MONDAY PARTY

MONDAY PARTY ON 3 HALLS (SALSA/BACHATA/KIZOMBA-URBAN KIZ)

13:00 - 18:00 ISTANBUL HIGHLIGHTS HALF-DAY TOUR

ISTANBUL HIGHLIGHTS HALF-DAY TOUR (Grand Bazaar-Dolmabahce Palace)

14:00 - 19:00 AFTERNOON SOCIALS

AFTERNOON SOCIALS ON 2 HALLS (SALSA-BACHATA) (KIZOMBA-URBAN KIZ)

21:00 - 02:00 TUESDAY PARTY

TUESDAY PARTY ON 3 HALLS (SALSA/BACHATA/KIZOMBA-URBAN KIZ)

Ads
Event Search

You should choose a search result page. You can choose the page from the Theme Options > Events > Event Search Results Page option.